# SDR DALA2018090405417

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 44,066 hours, 21,150 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PRESSURE PLATE FASTENER HOLES COMMON TO SIDE BOX BEAM FLANGE IN PASSENGER CABIN FRAME 43. REPLACED PRESSURE PLATE LOCATED BETWEEN FRAME 42 TO FRAME 43 AND BETWEEN Y1292 TO Y1650 IAW SRM 51-72-11 AND 5310-01450-04A.
